# SDR SCNA99736

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS IN LT WHEEL WELL FORWARD BULKHEAD AT BS 870, LBL 56 STIFFENER CORRODED NUMEROUS PLACES FROM TOP TO BOTTOM.  CLEANED CORROSION IAW B727 SRM 511006 AND 531001 FIGURE 1.  FABRICATED FILLER IAW B727 SRM 511004 AND DOUBLER IAW B727 SRM 511004.  TREATED AND PRIMED IAW B727 MM 512002 SRM 511002.  INSTALLED IAW B727 SRM 513002 AND 514004 FIGURE 1.
